# SDR DALA13058473306

- Difficulty date: November 3, 2013
- Submitted: November 5, 2013
- Operation: Air carrier
- Aircraft: N806NW
- Make and model: Airbus A330-323
- Aircraft serial: 0578
- Aircraft time: 43,630 hours, 5,768 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK FOUND CORROED AT FRAMES 42 - 43.  CORROSION REMOVED IAW SRM 51-74-00.  FOUND OUT OF LIMIT IAW SRM 53-31-15 FIG 101.  SEAT TARCK REMOVED IAW SRM 51-42-11. NEW SEAT TRACK REWORKED IAW DWG F57112439 AND INSTALLED IAW SRM 51-42-11.
